Alert archive / Massachusetts / Frost Advisories in 2013
Frost Advisory 1, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this frost advisory at Apr 20, 2013, 3:49 PM EDT for Barnstable County, Bristol County, Plymouth County, Massachusetts; Bristol County, Newport County, Washington County, Rhode Island. It took effect at Apr 21, 2013, 2:00 AM EDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Apr 20, 2013, 3:49 PM EDT (19:49 UTC)
- In effect from
- Apr 21, 2013, 2:00 AM EDT
- Expired
- Apr 21, 2013, 8:00 AM EDT
- In force
- 6 hr
- Issued by
- NWS Boston/Norton, MA
Counties Barnstable County, MA, Bristol County, MA, Plymouth County, MA, Bristol County, RI, Newport County, RI, Washington County, RI
The radar
The Boston radar (KBOX), 32 km from the middle of the area, began a volume at 19:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Chatham, MA (KCHH), launched 12:00Z, 7.8 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 433 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
698 WWUS71 KBOX 201949 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 349 PM EDT SAT APR 20 2013 MAZ020>022-RIZ005>007-210400- /O.NEW.KBOX.FR.Y.0001.130421T0600Z-130421T1200Z/ SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-BARNSTABLE MA-BRISTOL RI- WASHINGTON RI-NEWPORT RI- INCLUDING THE CITIES OF...FALL RIVER...NEW BEDFORD... MATTAPOISETT...CHATHAM...FALMOUTH...PROVINCETOWN...BRISTOL... NARRAGANSETT...WESTERLY...NEWPORT 349 PM EDT SAT APR 20 2013 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY. * TEMPERATURES...IN THE LOW TO MID 30S. * TIMING...LOWEST TEMPERATURES WILL OCCUR DURING THE EARLY MORNING HOURS SUNDAY. * IMPACTS...LOW TEMPERATURES DROPPING TO NEAR FREEZING MAY DAMAGE OUTDOOR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ RLG
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this frost advisory went out at Apr 20, 3:46 PM EDT, 3 minutes earlier.
Area forecast discussion, Apr 20, 3:46 PM EDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
346 PM EDT SAT APR 20 2013
.SYNOPSIS...
COLDER AND DRIER AIR WILL ADVECT INTO THE REGION FOR THE
REMAINDER OF THIS WEEKEND INTO THE EARLY PART OF NEXT WEEK. A
DEVELOPING COASTAL STORM WILL BRING SHOWERS AROUND TUESDAY...THEN
ANOTHER COLD FRONT MOVES THROUGH LATER IN THE WEEK.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
4 PM UPDATE...
TONIGHT...HIGH PRESSURE STARTS TO BUILD INTO THE REGION ON COOLER
NORTHWESTERLY WINDS. EXPECTING TEMPERATURES TO FALL INTO THE LOW
TO MID 20S ACROSS THE NORTHWESTERN ZONES AND TO NEAR FREEZING
ACROSS MUCH OF THE REST OF THE AREA. WITH THE START TO THE
CLIMATOLOGICAL GROWING SEASON TODAY ALONG THE SOUTH COAST AND THE
ISLANDS...AM ISSUING A FROST ADVISORY/FREEZE WARNING FOR THE
SOUTH COAST. BELIEVE THE ISLANDS WILL REMAIN WARM ENOUGH /GREATER
THAN 36 DEGREES/ THAT THEY WILL NOT NEED ONE.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/...
HIGH PRESSURE DOMINATES SUNDAY AND SUNDAY NIGHT WITH MOSTLY CLEAR
SKIES AND LIGHT AND VARIABLE WINDS. FLOW WILL BE LIGHT ENOUGH THAT
SEABREEZES ARE LIKELY TO DEVELOP ALONG THE COAST WITH COOLER
TEMPERATURES ALONG THE IMMEDIATE COAST DURING THE DAY THAN FURTHER
INLAND. TEMPERATURES OVERALL WILL BE A FEW DEGREES COOLER THAN
TODAY DURING THE DAY AND SIMILAR OVERNIGHT TEMPERATURES TO
TONIGHT. THUS...FROST ADVISORIES/FREEZE WARNINGS WILL BE POSSIBLE
ALONG THE SOUTH COAST AGAIN.
&&
.LONG TERM /MONDAY THROUGH SATURDAY/...
BIG PICTURE...
UPPER RIDGE SHIFTS OVER THE WESTERN ATLANTIC. SECOND UPPER RIDGE
TAKES UP POSITION OFF THE PACIFIC COAST. THIS MAKES ROOM FOR A
BROAD TROUGH TO DIG OVER THE INTERIOR USA. A SHORTWAVE IN THIS
BROAD FLOW MOVES FROM THE PACIFIC NORTHWEST TO THE SOUTHERN USA
OVER THIS WEEKEND...THEN GENERATES A INVERTED TROUGH AT THE
SURFACE OFF THE CAROLINA COAST. THIS FULL COMPLEX MOVES PAST NEW
ENGLAND WEDNESDAY. ANOTHER BETTER DEFINED SHORTWAVE DIVES SOUTH
FROM NORTHERN CANADA INTO THE INTERIOR USA TROUGH AND THEN SWINGS
ACROSS NEW ENGLAND LATE NEXT WEEK.
UPPER JET OVER NEW ENGLAND MOVES NORTHEAST PAST GREENLAND/ICELAND.
ANOTHER JET SEGMENT TRACES THE PACIFIC NORTHWEST/SOUTHERN ROCKIES.
THIS EVENTUALLY SWINGS NORTHEAST THROUGH THE GREAT LAKES MIDWEEK
AND THE NORTHEAST USA LATE WEEK.
MODEL PREFERENCES...
SMALL DIFFERENCE IN GFS AND ECMWF UPPER CONTOUR FIELDS REGARDING
COASTAL SYSTEM NEXT WEEK. OTHERWISE THE LONG RANGE MODELS ARE IN
GOOD AGREEMENT SURFACE AND ALOFT. WE USED A BLEND OF 20/00Z
GFS/ECMWF VALUES...AND BLEND WITH GRIDDED MOS/HPC GRIDS WHERE
AVAILABLE.
THE DAILIES...
MONDAY...
HIGH PRESSURE MOVES OFFSHORE MONDAY. GENERALLY FAIR
WEATHER WITH INCREASING CIRRUS DURING MONDAY. TEMPERATURES ALOFT
RISE A LITTLE MONDAY...BUT THE BUFFERING OF THE INCREASED EAST
FLOW SHOULD BALANCE ANY WARMING AND KEEP HIGH TEMPERATURES SIMILAR
TO SUNDAY.
MONDAY NIGHT-TUESDAY...
INVERTED TROUGH/DEVELOPING COASTAL LOW WILL START PUSHING DEEPER
MOISTURE UP THE COAST. ALL MODEL PRECIPITATION FORECASTS ARE WELL
SOUTH OF NEW ENGLAND MONDAY EVENING...BUT MOVE MEASURABLE PCPN
INTO THE AREA...ESPECIALLY THE SOUTH COAST...AFTER 06Z/2 AM.
20/00Z GFS IS FARTHER EAST THAN THE OTHER MEMBERS OF THE 20/00Z
GUIDANCE SUITE. THIS LOOKS SUSPICIOUS WITH SUCH A STRONG HIGH
PRESSURE ANCHORED OVER THE MARITIMES. AS SUCH...FAVORED THE MORE
WESTERN CONSENSUS TRACK LED BY THE ECMWF. BASED ON THAT TRACK...
INCREASED POPS TO LIKELY ACROSS EASTERN MA TUESDAY...WITH CHANCE
POPS TUESDAY NIGHT AS THIS SYSTEM PULLS AWAY.
WEDNESDAY-THURSDAY...
PLAINS/GREAT LAKES TROUGH AND SUPPORTING UPPER JET MOVE UP THE ST
LAWRENCE VALLEY INTO CANADA. THIS FEATURE WILL SUPPORT A COLD
FRONT THAT WILL SWING THROUGH NEW ENGLAND WEDNESDAY NIGHT-
THURSDAY. ON WEDNESDAY POPS SHOW A BRIEF BREAK AFTER A COASTAL
SYSTEM MOVES OFF...BUT THEN A RESUMPTION OF CHANCE POPS AS THE
GREAT LAKES COLD FRONT MOVES THROUGH. THE DEPICTION OF TWO
DISTINCT SYSTEMS IS REASONABLE GIVEN THAT ONE IS SOUTHERN STREAM
AND THE OTHER IS NORTHERN STREAM...BUT THE DISTINCTNESS/LENGTH OF
TIME BETWEEN THE TWO PCPN SHIELDS IS LESS CERTAIN.
FRIDAY...
HIGH PRESSURE BUILDS AT THE SURFACE WHILE THE SUPPORTING UPPER
TROUGH FROM THURSDAY/S FRONT WILL STILL BE IN THE NEIGHBORHOOD. NO
DESTABILIZATION EXPECTED AS UPPER TEMPERATURES SHOW LITTLE CHANGE
AND MOISTURE IS LIMITED. EXPECTING A DRY DAY WITH SIMILAR MAX/MIN
TEMPERATURES TO THURSDAY.
&&
.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.
OVERVIEW...
* HIGH CONFIDENCE THROUGH SUNDAY NIGHT...
THIS AFTERNOON AND TONIGHT...VFR. BELIEVE WINDS AT THE LOW LEVELS
ARE STILL STRONG ENOUGH AT THIS POINT THAT SEA BREEZES WILL NOT
OCCUR THIS AFTERNOON.
SUNDAY...VFR. SEABREEZES LIKELY TO DEVELOP AT COASTAL TERMINALS.
SUNDAY NIGHT...VFR.
KBOS TERMINAL...HIGH CONFIDENCE IN TAF. TIMING OF SEABREEZE SUNDAY
COULD BE AN HOUR OR TWO EARLIER OR LATER THAN IN THE TAF.
KBDL TERMINAL...HIGH CONFIDENCE IN TAF.
OUTLOOK...MONDAY THROUGH WEDNESDAY...
MONDAY...VFR. INCREASING EAST WINDS MONDAY WITH GUSTS TO 25 KNOTS
ALONG THE CAPE AND ISLANDS/SOUTH COAST. HIGH CONFIDENCE.
MONDAY NIGHT-TUESDAY...CONDITIONS LOWERING LATER MONDAY NIGHT
WITH MVFR/IFR CIGS/VSBY POSSIBLE TUESDAY ESPECIALLY RI AND
SOUTHEAST MASS. MODERATE CONFIDENCE.
WEDNESDAY...CONDITIONS IMPROVING TO VFR DURING THE MORNING AND
AFTERNOON AS TUESDAY/S STORM MOVES OFF. A COLD FRONT APPROACHES
LATE IN THE DAY...BUT EFFECTS MAY HOLD OFF UNTIL WEDNESDAY NIGHT
WHEN CONDITIONS MAY LOWER TO MVFR/IFR IN SHOWERS/SCATTERED TSTMS.
MODERATE CONFIDENCE.
&&
.MARINE...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.
OVERVIEW...MODERATE TO HIGH CONFIDENCE THROUGH SUNDAY NIGHT.
SMALL CRAFT ADVISORIES CONTINUE ON THE OUTER WATERS AND THE RHODE
ISLAND AND BLOCK ISLAND SOUNDS...MAINLY FOR HAZARDOUS SEAS /5 FEET
TO 10 FEET ON THE OUTER WATERS/ BUT A BRIEF PERIOD OF 25 KT WIND
GUSTS IS POSSIBLE LATE TONIGHT. WINDS AND SEAS ARE ANTICIPATED TO
FALL BELOW SMALL CRAFT ADVISORY THRESHOLDS ON SUNDAY AS HIGH
PRESSURE SETTLES ACROSS THE REGION.
OUTLOOK...MONDAY THROUGH WEDNESDAY...
HIGH CONFIDENCE MONDAY TO TUESDAY. MODERATE CONFIDENCE WEDNESDAY.
MONDAY...INCREASING EAST WIND WITH POTENTIAL WIND GUSTS TO 25 KT
AND SEAS 5 FEET OR HIGHER IN THE AFTERNOON AND AT NIGHT...
ESPECIALLY ACROSS THE SOUTHERN WATERS. SMALL CRAFT ADVISORIES
LIKELY...ESPECIALLY FOR THE OUTER COASTAL WATERS.
TUESDAY...SEAS AT OR ABOVE 5 FEET ACROSS THE OPEN WATERS. EAST
WINDS GUSTING AROUND 25 KT. SMALL CRAFT ADVISORIES LIKELY.
WEDNESDAY...A SHORT BREAK BETWEEN WEATHER SYSTEMS. WINDS GENERALLY
BELOW 25 KT...BUT MAY INCREASE TO NEAR 25 KT ACROSS THE EASTERN
WATERS LATE IN THE DAY. SEAS UP TO 7 FEET...MAINLY ACROSS THE
OUTER WATERS.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...FROST ADVISORY FROM 2 AM TO 8 AM EDT SUNDAY FOR MAZ020>022.
NH...NONE.
RI...FROST ADVISORY FROM 2 AM TO 8 AM EDT SUNDAY FOR RIZ005>007.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 AM EDT SUNDAY FOR ANZ235-237.
SMALL CRAFT ADVISORY UNTIL NOON EDT SUNDAY FOR ANZ250.
SMALL CRAFT ADVISORY UNTIL 6 PM EDT SUNDAY FOR ANZ254-255.
SMALL CRAFT ADVISORY UNTIL 2 PM EDT SUNDAY FOR ANZ256.
&&
SYNOPSIS...BELK/RLG
NEAR TERM...BELK/RLG
SHORT TERM...RLG
LONG TERM...BELK
AVIATION...BELK/RLG
MARINE...BELK/RLGHazardous weather outlook, Apr 19, 4:22 PM EDT, 23 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 422 PM EDT FRI APR 19 2013 CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-202030- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 422 PM EDT FRI APR 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TONIGHT. ISOLATED STRONG THUNDERSTORMS MAY AFFECT SOUTHERN NEW ENGLAND TONIGHT. THUNDERSTORM WIND GUSTS OF 40 TO 45 MPH ARE POSSIBLE...POSSIBLY AN ISOLATED GUST TO 50 MPH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ254-255-202030- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 422 PM EDT FRI APR 19 2013 ...GALE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 8 AM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ232>234-256-202030- NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 422 PM EDT FRI APR 19 2013 ...GALE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 6 AM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ231-250-251-202030- CAPE COD BAY- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- 422 PM EDT FRI APR 19 2013 ...GALE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 6 AM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ235-237-202030- RHODE ISLAND SOUND-BLOCK ISLAND SOUND- 422 PM EDT FRI APR 19 2013 ...GALE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 3 AM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230-236-202030- BOSTON HARBOR-NARRAGANSETT BAY- 422 PM EDT FRI APR 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 9:56 PM EDT | Special Weather Statement | BOX | Franklin, Hampden, Hampshire | 49 min |
| Apr 19, 10:20 PM EDT | Severe Thunderstorm Warning | BOX | Franklin, Hampden, Hampshire | 40 min |
| Apr 19, 10:54 PM EDT | Special Weather Statement | BOX | Hampden, Hampshire | 66 min |
| Apr 20, 1:43 AM EDT | Special Marine Warning | BOX | 62 min |
Nearby
Frost Advisories in Massachusetts, 2013Frost Advisories in Rhode Island, 2013Every frost advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.